# SDR 2004UALA00983

- Difficulty date: October 24, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 17,301 hours, 5,064 cycles
- Engine: Pwa PW4052
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL REPORTED ON NR 1 ENGINE, ON CLIMB, ENGINE SELF RECOVERED AND CONTINUED NORMAL OPERATION.
